Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe cramping of both lower legs,calf muscles, prone to hemachromatosis. Is this an associated symptom?

over the past six months or so I have been experiencing severe cramping of both lower legs - especially the calf muscles - my doctor has suggested Varicose veins , fallen arches, or a back problem - which recent xray did not prove. However, I was told some time back by my doctor that I was prone to hemachromatosis and I am now wondering if this is an associate symptom. I am sixty four/female
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Thanks for consulting HealthcareMagic!

Cramping of legs is a very non specific symptoms. It may or may not be associated with Hemochromatosis. Many of Hemochromatosis patients do not have any symptoms but usual symptoms are joint pains, weakness.

Hope I have answered your query.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:

Wish you good health!
Answered: Sun, 20 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor